MAUDE Adverse Event Report: NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE BONE TRANSPORT SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE BONE TRANSPORT SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number BT115-10B380-7
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned for evaluation.Root cause is unable to be determined at this time.Device has not been returned.
 
Event or Problem Description
Information was received that upon impacts to the instrument during implanting procedure, the distal cap came loose.The implant was removed successfully.

Brand Name
PRECICE BONE TRANSPORT SYSTEM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
NUVASIVE SPECIALIZED ORTHOPEDICS, INC.
101 enterprise dr, suite 100
aliso viejo CA 92656
MDR Report Key10775848
Report Number3006179046-2020-00430
Device Sequence Number11047359
Product Code HSB
UDI-Device Identifier00887517979643
UDI-Public887517979643
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K201567
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBT115-10B380-7
Device Lot Number9123009
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2020
Initial Report FDA Received Date11/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age51 YR